Skip to content
My WebMD Sign In, Sign Up
muscle cramps and spasm
avatar
allanrpa32652 posted:
I am 61 and ride a bike 8-10 miles a day.when i ride alot,i get spasms
in my hips and feet,mostly toes.i also get severe,painful spasms in my
quads later in the day.Is this due to dehydydration,or can i take a supplement to help?I am at my wits end.Can you help?
Reply


Helpful Tips

Hydration and the HeatExpert
Keep in mind with the warmer weather upon us, that our bodies will take some time to adapt to the temperature changes. Our bodies adapt ... More
Was this Helpful?
23 of 33 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Sports Medicine Center